... couple of days I have noticed some red welts or rash on the back of both hands. I don't recall touching anything that might cause it such poison ivy, especially on the back of the hand. I'm wondering of this a psoriasis flare up being off a week
It's definitely possible you had some rebound psoriasis flaring! Especially if you haven't been on it very long! If it looks like your normal psoriasis rash, that's probably what it is. Once you get back on schedule, it may clear uo, as long as you haven't built up any antibodies to the drug.
- Simponi Information for Consumers
- Simponi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simponi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2013 • 4 answers
Posted 29 Apr 2014 • 1 answer
Posted 17 Jan 2017 • 0 answers
Posted 11 Jul 2017 • 0 answers
Posted 23 Jul 2017 • 1 answer